# SDR CA070529008

- Difficulty date: May 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 10,136 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: MA12401
- Part serial: 13000
- Condition: Defective
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

(CAN) SWITCH REMAINED OPEN AND WOULD NOT ACTIVATE THE HYDRAULIC PRESSURE WARNING HORN. (TC NR 20070529008)
